American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(58F13) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 89 found      Go to page: 1 2 3

[1] Lisa Borland. Detecting structure in noise. Fields Institute Communications 11 (2006) 187-199.
Book volume table of contents
View Article: PDF

[2] Peter Hall. Defining and measuring long-range dependence. Fields Institute Communications 11 (2006) 153-160.
Book volume table of contents
View Article: PDF

[3] Colleen D. Cutler and Daniel Theodore Kaplan (Editors). Nonlinear Dynamics and Time Series. Fields Institute Communications 11 (2006) MR MR1426609.
Book volume table of contents

[4] Mark Berliner, Steven MacEachern and Catherine Forbes. Ergodic distributions of random dynamical systems. Fields Institute Communications 11 (2006) 171-185.
Book volume table of contents
View Article: PDF

[5] James Theiler and Dean Prichard. Using "Surrogate Surrogate Data" to calibrate the actual rate of false positives in tests for nonlinearity in time series. Fields Institute Communications 11 (2006) 99-113.
Book volume table of contents
View Article: PDF

[6] Peter Robinson and Paolo Zaffaroni. Modelling nonlinearity and long memory in time series. Fields Institute Communications 11 (2006) 161-170.
Book volume table of contents
View Article: PDF

[7] Colleen Cutler. A general approach to predictive and fractal scaling dimensions in discrete-index time series. Fields Institute Communications 11 (2006) 29-48.
Book volume table of contents
View Article: PDF

[8] Henry Abarbanel. Tools for the analysis of chaotic data. Fields Institute Communications 11 (2006) 1-16.
Book volume table of contents
View Article: PDF

[9] Howell Tong. Some comments on nonlinear time series analysis. Fields Institute Communications 11 (2006) 17-27.
Book volume table of contents
View Article: PDF

[10] Andre Longtin and Daniel Racicot. Assessment of linear and nonlinear correlations between neural firing events. Fields Institute Communications 11 (2006) 223-239.
Book volume table of contents
View Article: PDF

[11] Martin Casdagli. Characterizing nonlinearity in weather and epilepsy data: A personal view. Fields Institute Communications 11 (2006) 201-222.
Book volume table of contents
View Article: PDF

[12] Timothy Sauer. Reconstruction of integrate-and-fire dynamics. Fields Institute Communications 11 (2006) 63-75.
Book volume table of contents
View Article: PDF

[13] Zhan-Qian Lu and Richard Smith. Estimating local Lyapunov exponents. Fields Institute Communications 11 (2006) 135-151.
Book volume table of contents
View Article: PDF

[14] Stephen Merrill and John Cochran. Markov chain methods in the analysis of heart ratevariability. Fields Institute Communications 11 (2006) 241-252.
Book volume table of contents
View Article: PDF

[15] Louis Pecora, Thomas Carroll and James Heagy. Statistics for continuity and differentiability: An application to attractor reconstruction from time series. Fields Institute Communications 11 (2006) 49-62.
Book volume table of contents
View Article: PDF

[16] Kung-sik Chan. On the validity of the method of surrogate data. Fields Institute Communications 11 (2006) 77-97.
Book volume table of contents
View Article: PDF

[17] Barbara Bailey, Stephen Ellner and Douglas Nychka. Chaos with confidence: Asymptotics and applications of local Lyapunov exponents. Fields Institute Communications 11 (2006) 115-133.
Book volume table of contents
View Article: PDF

[18] Lionel Slammert. $C^1$ smoothness of Liouville arcs in Arnol'd tongues. Proc. Amer. Math. Soc. 129 (2001) 1817-1823. MR 1814115.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] J. C. Martín and L. Mora. $C^2$-perturbations of Hopf's bifurcation points and homoclinic tangencies . Proc. Amer. Math. Soc. 128 (2000) 1241-1245. MR 1637404.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Guo-Cheng Yuan and James A. Yorke. An open set of maps for which every point is absolutely nonshadowable. Proc. Amer. Math. Soc. 128 (2000) 909-918. MR 1623005.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Bernhard Lani-Wayda. Erratic solutions of simple delay equations. Trans. Amer. Math. Soc. 351 (1999) 901-945. MR 1615995.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Michal Feckan. Chaotic solutions in differential inclusions: chaos in dry friction problems. Trans. Amer. Math. Soc. 351 (1999) 2861-2873. MR 1473440.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Roman Hric. Topological sequence entropy for maps of the interval. Proc. Amer. Math. Soc. 127 (1999) 2045-2052. MR 1487372.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Bin Liu. The stability of the equilibrium of reversible systems. Trans. Amer. Math. Soc. 351 (1999) 515-531. MR 1422614.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Jiehua Mai. Scrambled sets of continuous maps of 1-dimensional polyhedra. Trans. Amer. Math. Soc. 351 (1999) 353-362. MR 1473451.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Jiehua Mai. Multi-separation, centrifugality and centripetality imply chaos. Trans. Amer. Math. Soc. 351 (1999) 343-351. MR 1473450.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Joseph Gruendler. Homoclinic Solutions and Chaos in Ordinary Differential Equations with Singular Perturbations. Trans. Amer. Math. Soc. 350 (1998) 3797-3814. MR 1475684.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Konstantin Mischaikow and Marian Mrozek. Chaos in the Lorenz equations: A computer assisted proof. Part II: Details. Math. Comp. 67 (1998) 1023-1046. MR 1459392.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Mark Turpin. An annulus diffeomorphism with non-Denjoy minimal sets. Proc. Amer. Math. Soc. 126 (1998) 1851-1856. MR 1451833.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Henk Bruin. Topological conditions for the existence of absorbing Cantor sets. Trans. Amer. Math. Soc. 350 (1998) 2229-2263. MR 1458316.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 89 found      Go to page: 1 2 3


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia